Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My husband had a turp procedure done in XXXXXXX In

Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 5054 Questions

default
Posted on Wed, 30 Jan 2019 in Skin Hair and Nails
Question: My husband had a turp procedure done in XXXXXXX In Aug. he had a kidney infection with sepsis. In Oct. and Nov, I got a bladder infection, boils after sexual activity. He is 83 years old. I am 78. Today I found three red stripes on my stomach. What is causing this?
doctor
Answered by Dr. Dorina Gurabardhi 1 hour later
Brief Answer:
Probably a fungal infection, more details are needed.

Detailed Answer:
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I can understand your concern.

In my opinion, the red strips on the stomach are not related to the bladder infection.

If you can send me a photo it would be very helpful. You can simply upload/attach it to the 'Reports section' of this webpage only.

A bit more details needed so that I can assist you in details...

Are the red strips on the stomach itchy?
It can be a fungal infection.

Do you have any other chronic health issue such as anaemia or hypertension?

Have you used any medication lately?
It can be a side effect of the medications.

Have you changed the detergent that you wash the clothes lately?
It can be contact dermatitis.

Awaiting your response for further evaluation...

Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
premium_optimized

The User accepted the expert's answer

Share on